Maximal Cohen-Macaulay modules over a noncommutative 2-dimensional singularity

Abstract We study properties of graded maximal Cohen-Macaulay modules over an ℕ-graded locally finite, Auslander Gorenstein, and Cohen-Macaulay algebra of dimension two. As a consequence, we extend a part of the McKay correspondence in dimension two to a more general setting.

Saved in:
Author:

Qin, Xiaoshan [VerfasserIn]

Wang, Yanhua [VerfasserIn]

Zhang, James [VerfasserIn]

Format:

Electronic Article

Language:

English

Published:

2019

Subjects:

Noncommutative quasi-resolution

Artin-Schelter regular algebra

Maximal Cohen-Macaulay module

pretzeled quivers

Containing Work:

Enthalten in: Frontiers of mathematics in China - Berlin : Heidelberg : Springer, 2006, 14(2019), 5 vom: Okt., Seite 923-940

Containing Work:

volume:14 ; year:2019 ; number:5 ; month:10 ; pages:923-940

Links:

Volltext [lizenzpflichtig]

DOI / URN:

10.1007/s11464-019-0793-5

Catalog id:

SPR01986454X

Haven't found what you're looking for?

Contact us!